# SDR AMTA200500049

- Difficulty date: January 15, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N515AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27598
- Engine: Rroyce RB211535E4
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGED 2 FASTENERS FORWARD AND ADJACENT TO THE L1 DOOR.  REPAIRED DAMAGE BY REPLACING DAMAGED FASTENERS IAW PART 1 OF ERA. (K)
